# SDR HYIA20190812002

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0109
- Aircraft time: 26,959 hours, 38,538 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202924
- Condition: Cracked
- Location: Nacelle
- Part time: 11,328 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION, TWO CRACKS WERE IDENTIFIED ON THE RIGHT HAND OUTBOARD FITTING (P/N 5292029-24.) THE FIRST CRACK WAS ON THE OUTBOARD LEG AND MEASURES APPROXIMATELY .130.  THE SECOND CRACK WAS ON THE INBOARD LEG AND MEASURES APPROXIMATELY .105. BOTH CRACKS WERE DISCOVERED USING THE LIGHTED BORESCOPE INSPECTION PROCEDURE AS OUTLINED IN MEL-54-02R2 TO SATISFY AD2017-10-19.  THESE CRACKS ARE CONSISTENT WITH OTHERS THAT HAVE BEEN IDENTIFIED USING THE SAME INSPECTION PROCEDURE. THIS FITTING WILL BE REPLACED WITH A FACTORY NEW PART.
